Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 29, NWS Little Rock, AR

February 1, 2012Garland County, Hot Spring County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 1, 2012, 2:23 PM CST for Garland County, Hot Spring County, Arkansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2012, 2:23 PM CST (20:23 UTC)
Expired
Feb 1, 2012, 3:15 PM CST
In force
52 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Garland County, AR, Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 84 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 2:24 PM CSTTSTM WND DMGBismarck, ARTREES AND POWERLINES ARE DOWN IN BISMARK.
Feb 1, 2:50 PM CSTTSTM WND DMGMalvern, ARTREES AND POWERLINES ARE DOWN IN MALVERN.
Feb 1, 2:54 PM CSTHAIL 12 Se Malvern, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 12:37 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WUUS54 KLZK 012023
SVRLZK
ARC051-059-012115-
/O.NEW.KLZK.SV.W.0029.120201T2023Z-120201T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
223 PM CST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS...
  CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 315 PM CST

* AT 220 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 4 MILES NORTH OF DEGRAY LAKE SP...OR 6 MILES
  NORTH OF DEGRAY LAKE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MALVERN...            ROCKPORT...           PERLA...
  DEGRAY LAKE SP...     MIDWAY...             LONO...
  GIFFORD...            DONALDSON...          DE ROCHE...
  CENTRAL...            CANEY...              BISMARCK...
  TRAP MTN...           SOCIAL HILL...        SHINN MTN...
  SAGINAW...            ROLLA...              OLD DE ROCHE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 83 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3425 9319 3440 9319 3444 9269 3441 9267
      3420 9268
TIME...MOT...LOC 2024Z 270DEG 29KT 3432 9310

$$

44
1 follow-up statement
336 
WWUS54 KLZK 012115
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 PM CST WED FEB 1 2012

ARC051-059-012125-
/O.EXP.KLZK.SV.W.0029.000000T0000Z-120201T2115Z/
GARLAND AR-HOT SPRING AR-
315 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOT SPRING AND SOUTH
CENTRAL GARLAND COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3425 9319 3440 9319 3444 9269 3441 9267
      3420 9268
TIME...MOT...LOC 2115Z 270DEG 29KT 3432 9260

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 11:26 AM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Feb 1, 11:26 AM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1126 AM CST WED FEB 1 2012

.AVIATION...
VSBYS HAVE IMPROVED...WITH IFR CIGS STILL OCCURING ACROSS THE
NORTH AND WEST. THESE WILL CONTINUE TO IMPROVE...BEFORE SCATTERED
SHRA/VCTS POSSIBLE ACROSS THE MAINLY SOUTHERN SITES THIS
AFTERNOON. CONTINUED MVFR VSBY OVERNIGHT...AND WILL HAVE TO
MONITOR FOR LOWERED CIGS AS WELL.
&&

.PREV DISCUSSION... /ISSUED 300 AM CST WED FEB 1 2012/

SHORT TERM...TODAY THROUGH SATURDAY
THIS MORNING...A FRONTAL BOUNDARY IS STALLED NEAR NORTHWEST
ARKANSAS. SOUTH WINDS AHEAD OF THE FRONT CONTINUE TO BRING
MOISTURE AND 50+ DEGREE DEWPOINTS INTO THE REGION...ALONG WITH LOW
CLOUDS. HOW WARM THE TEMPERATURE GETS TODAY WILL BE LARGELY
DEPENDENT ON ANY PROLONGED BREAK IN THE CLOUDS.

UPPER WAVE WILL MOVE UP ACROSS THE REGION THIS AFTERNOON...AND
THIS WILL BE ENOUGH TO GIVE THE FRONT A PUSH TO THE SOUTH AND OUT
OF THE REGION. THERE WILL ALSO BE A CHANCE OF SHOWERS AND
THUNDERSTORMS WITH THE SYSTEM. HIGH PRESSURE WILL PUSH IN TONIGHT
BEHIND THE FRONT...ALBEIT BRIEFLY.

THE FRONT WILL MOVE BACK TO THE NORTH AS A WARM FRONT LATE
THURSDAY INTO THURSDAY NIGHT. UPLIFT ALONG AND AHEAD OF THE FRONT
WILL BE ENOUGH TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS BY
EARLY FRIDAY MORNING...WITH STORMS BECOMING LIKELY DURING THE DAY
AS A COLD FRONT AND DEVELOPING LOW PRESSURE APPROACH FROM THE
WEST.

GIVEN THE EXPECTED PATTERN...I WOULDN/T BE SURPRISED TO SEE
ISOLATED STRONG STORMS FRIDAY AFTERNOON AND NIGHT. HOWEVER...
THERE WILL NOT BE MUCH OF A CHANCE FOR STORMS TO BECOME SURFACE-
BASED WITH THE EXPECTED CLOUD COVER AND RAINFALL...SO THE THREAT
IS LIKELY TO BE LIMITED. WE WILL CONTINUE TO MONITOR CLOSELY...
HOWEVER.

COOLER...DRIER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY...
WITH ANY LINGERING PRECIPITATION MOVING EAST OF THE AREA.

LONG TERM...SATURDAY NIGHT THROUGH TUESDAY
THE OVERALL UPR PATTERN REMAINS UNCERTAIN IN THE LONG TERM AS A
HIGHLY ANOMALOUS SPLIT FLOW REGIME TRANSITIONS TO A MORE AMPLIFIED
PATTERN.  THE PD WILL BEGIN WITH A REX BLOCK TYPE CONFIGURATION OVER
NOAM WITH A HUGE UPR RIDGE IN CANADA ABOVE A CUT OFF UPR LOW IN THE
CEN U.S. PLAINS. WHILE DETAILS ARE SKETCHY...THE GENERAL IDEA IS
THAT THE CUT OFF UPR LOW WILL SLOWLY PHASE INTO THE NRN STREAM AS
A PIECE OF ENERGY MOVES SOUTH FROM THE HUDSON BAY AND COLLECTS IT.
THIS SHOULD PROMOTE AT A LEAST A TEMPORARILY MORE AMPLIFIED PATTERN
THAN WHAT HAS BEEN SEEN OF LATE AS SHRTWV RIDGING BUILDS OVER THE
ROCKIES AND A HUDSON BAY VORTEX BRIEFLY SETS UP. HOWEVER...IT DOES
NOT APPEAR THE AMPLIFIED PATTERN WILL LAST LONG.

WHAT THIS ALL MEANS FOR THE NATURAL STATE IS LIKELY A PD OF NW FLOW
AND A BIT COOLER TEMPS FOR THE LONG TERM AS MODELS DROP A DRY AND
COOLER CANADIAN AIRMASS INTO THE STATE. WHILE UNCERTAINTY EXISTS IN
THE DETAILS AND CONFIDENCE IS AVERAGE AT BEST...WILL CONTINUE THE
GOING DRY AND COOLER FCST UTILIZING A BLEND BTW THE WARMER GFS AND
COLDER ECMWF.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...58
Hazardous weather outlook, Feb 1, 9:30 AM CST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CST WED FEB 1 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
930 AM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE NOTED ACROSS
ARKANSAS TODAY...WITH THE BEST COVERAGE THIS AFTERNOON. AN ISOLATED
STRONG OR SEVERE STORM CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. LARGE HAIL AND DAMAGING WINDS WOULD BE THE
THREATS IF ANY STORMS MANAGE TO BECOME SEVERE. THE STORM THREAT WILL
WIND DOWN IN THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT STORM SYSTEM WILL APPROACH FOR FRIDAY AFTERNOON THROUGH
EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION
DURING THIS TIME AND THERE ARE INDICATIONS SOME OF THE STORMS COULD
BE STRONG TO POSSIBLY SEVERE. WHILE IT IS TOO EARLY TO DETERMINE IF
THE AREA WILL SEE WIDESPREAD SEVERE WEATHER...FORECASTS WILL BE
MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63/58

In the hours before

Local storm report, Feb 1, 1:07 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             ROVER                   34.95N 93.40W
02/01/2012  E1.00 INCH       YELL               AR   TRAINED SPOTTER

&&

61
Special weather statement, Feb 1, 1:47 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
147 PM CST WED FEB 1 2012

ARZ041-042-052>054-012030-
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-
147 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE...SOUTHERN
MONTGOMERY...EXTREME WESTERN HOT SPRING...EXTREME SOUTHWESTERN
GARLAND AND NORTHWESTERN CLARK COUNTIES UNTIL 230 PM CST...

AT 142 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF STAR OF THE WEST REC AREA...OR 9
MILES NORTHWEST OF LAKE GREESON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LAKE GREESON...       SEGUR...              GLENWOOD...
  GAP MTN...            DAISY...              DAISY SP...
  AMITY...              ALBERT PIKE REC AREA...
  WELSH...              ROSBORO...            NEW HOPE...
  LODI...               LANGLEY...            KIRBY...
  HOPPER...             FANCYHILL...          CADDO GAP...
  ALPINE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3438 9394 3446 9341 3415 9337 3419 9392
TIME...MOT...LOC 1947Z 263DEG 28KT 3429 9380

44
Local storm report, Feb 1, 2:14 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
214 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     HAIL             GLENWOOD                34.33N 93.55W
02/01/2012  E1.00 INCH       PIKE               AR   TRAINED SPOTTER

            HAIL RANGING FROM DIME SIZED TO QUARTER SIZED ARE
            CURRENTLY FALLING.

&&

227
Local storm report, Feb 1, 2:17 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             MALVERN                 34.37N 92.82W
02/01/2012  E0.88 INCH       HOT SPRING         AR   TRAINED SPOTTER

&&

227
Special weather statement, Feb 1, 2:17 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 PM CST WED FEB 1 2012

ARZ043-054-055-012100-
GRANT AR-HOT SPRING AR-SALINE AR-
217 PM CST WED FEB 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHEASTERN
HOT SPRING AND NORTHWESTERN GRANT COUNTIES UNTIL 300 PM CST...

AT 216 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PERLA...OR NEAR MALVERN...MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN...           MALVERN...            TULL...
  TRASKWOOD...          ROCKPORT...           PRATTSVILLE...
  POYEN...              PERLA...              HASKELL...
  WOODLAND HILLS...     SHAW...               SARDIS...
  MAGNET COVE...        GLEN ROSE...          GIFFORD...
  FENTER...             BELFAST...            MALVERN MUNI ARPT...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 97 AND 108.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3456 9239 3429 9237 3432 9284 3446 9286
TIME...MOT...LOC 2017Z 264DEG 27KT 3439 9277

44
Local storm report, Feb 1, 2:21 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 S PARON               34.69N 92.75W
02/01/2012  E1.00 INCH       SALINE             AR   LAW ENFORCEMENT

            HAIL BETWEEN THE SIZE OF DIMES AND QUARTERS ARE COVERING
            THE GROUND ON HIGHWAY 9 BETWEEN CROWS AND PARON.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 5:22 AM CSTDense Fog AdvisoryLZKCleburne, Conway, Faulkner, Garland, Independence, Jackson and 4 more4 hr
Feb 1, 11:30 AM CSTSpecial Weather StatementLZKScott30 min
Feb 1, 12:16 PM CSTSpecial Weather StatementLZKScott59 min
Feb 1, 12:56 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Feb 1, 1:01 PM CSTSpecial Weather StatementLZKPolk44 min
Feb 1, 1:40 PM CSTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline50 min
Feb 1, 1:47 PM CSTSpecial Weather StatementLZKPike43 min
Feb 1, 2:06 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Feb 1, 2:17 PM CSTSpecial Weather StatementLZKGrant43 min
Feb 1, 2:24 PM CSTSpecial Weather StatementLZKLonoke, Pulaski61 min
Feb 1, 2:28 PM CSTSpecial Weather StatementLZKDallas47 min
Feb 1, 2:35 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline40 min
Feb 1, 2:55 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson35 min
Feb 1, 3:01 PM CSTSpecial Weather StatementLZKClark44 min
Feb 1, 3:13 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring36 min
Feb 1, 3:20 PM CSTSpecial Weather StatementLZKLonoke60 min
Feb 1, 3:23 PM CSTSevere Thunderstorm WarningLZKCleveland, Grant, Jefferson, Lincoln43 min
Feb 1, 3:25 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie50 min
Feb 1, 3:31 PM CSTSpecial Weather StatementLZKPrairie59 min
Feb 1, 3:32 PM CSTSpecial Weather StatementLZKDallas48 min
Feb 1, 3:39 PM CSTTornado WarningLZKArkansas, Monroe, Prairie20 min
Feb 1, 3:48 PM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln42 min
Feb 1, 3:58 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie33 min
Feb 1, 4:08 PM CSTSpecial Weather StatementLZKDrew47 min
Feb 1, 4:21 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Lincoln54 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.